Toggle Main Menu Toggle Search

Open Access padlockePrints

Moment Estimates of the Cloud of a Planar Measure

Lookup NU author(s): Professor Mihai Putinar



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


© 2021, The Author(s).With a proper function theoretic definition of the cloud of a positive measure with compact support in the real plane, a computational scheme of transforming the moments of the original measure into the moments of the uniformly distributed mass on the cloud is described. The main limiting operation involves exclusively truncated Christoffel-Darboux kernels, while error bounds depend on the spectral asymptotics of a Hankel kernel belonging to the Hilbert-Schmidt class.

Publication metadata

Author(s): Putinar M

Publication type: Article

Publication status: Published

Journal: Acta Applicandae Mathematicae

Year: 2021

Volume: 176

Issue: 1

Online publication date: 19/10/2021

Acceptance date: 20/01/2021

Date deposited: 09/01/2024

ISSN (print): 0167-8019

ISSN (electronic): 1572-9036

Publisher: Springer Science and Business Media B.V.


DOI: 10.1007/s10440-021-00443-0


Altmetrics provided by Altmetric